Title: Hypersurfaces with parallel difference tensor
Authors: Dillen, Franki ×
Vrancken, Luc #
Issue Date: 1998
Publisher: Springer Japan KK
Series Title: Japanese Journal of Mathematics vol:24 issue:1 pages:43-60
ISSN: 0289-2316
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.